





Snowcross European Championships

Supplementary Regulations

Title of the meeting: File Europe Snowcross Championship 2016						
Venue:	Kvenvikmoen Motorpar	k, Alta	EM	N:	24/3	
Classes:	Pro Stock		Dat	e:	8 9. April 2016	
Organizing FMN:	NMF	NMF Country:		Norway		
Access: Nearest Airport:	Alta Airport ((ALF)	at:	15	_km from the circuit	
Motorway:	E 6	Nat	tional Roa	ad:		
Nearest town:	Alta		at:	12	km from the circuit	
	Direction:	North	(North/	/South	n/West/East)	
Nearest Hospital:	Finnmarkssyk	ehuset	at:	145	km from the circuit	
Hospital Address:	Sykehusveien 35					
		N - 9600 Ha				
Phone: + 47 78 42	2 10 00	Fax: + <u>47</u>	78 43 58	3 48		
1. ORGANIZER:		Alta S	SSF			
Address:						
		N - 9504 A				
Phone: + 47 909 3	38 216	Fax: + 47	78 43 58	3 48		
	ma					
Web.Site:		www.altassf	f.no			

2. ENTRIES:

Entry forms duly approved by the participants must be send to:

		Norwe	gian i	Notorsport Federa	tion (NMF)	
Address:			N	ledre Storgate 42		
			N	- 3015 Drammen		
Phone: + 47 8	315 27 808			Fax: + 47 21 01	42 49	
E-Mail:			nmf	@ nmfsport.no		
no	t later than:	01/04/2	2016	(7 days before	e the meeting)	
3. SECRETA	RIAT OF THE ME	EETING:				
				Alta SSF		
Address:	ss: Kvenvikmoen Motorpark					
				N - 9504 Alta		
Phone: + 47 9	009 38 216			Fax: + 47 78 43	58 48	
E-Mail:			mail	@ altassf.no		
4. WELCOME	CENTER:					
Place:		Kv	envikn	noen Motorpark, Al	ta	
Open on:	Thursday:	from:			to:	
	Friday:	from:		08.00	to:	20.00
	Saturday:	from:		08.00	to:	18.00
	Sunday:	from:			to:	
5. CIRCUIT:						
Name of t	he circuit:			Kvenvikmoen M	otorpark	
Length of t	he course:	850	_m.	Minimum width:	10	m.

A drawing of the circuit is attached to these regulations.

The race office must be equipped with a high speed internet connection over the whole meeting.

6. OFFICIALS:

FIM Europe Delegate:	Giorgio Bonfigli	FIM Lic. Nr	10505
FIM / FIM Europe Chief Steward_	Patrick Rietjens	FIM Lic. Nr	2340
FMNR Steward:	Ann Lund	FIM Lic. Nr	10538
FIM / FIM Europe Race-Director:	Kurt Ljungqvist	FIM Lic. Nr.	8886
Secretary of the Race Direction:	Stine Engelstad		
Clerk of the Course:	Are Antonsen	FIM Lic. Nr.	10531
Secretary of the Meeting:	lwo Widelski		
Chief Technical Steward:	Ola Andersson	FIM Lic. Nr.	9934
Chief Timekeeper:	Kjetil Farstad	FIM Lic. Nr.	9786
Environmental Steward:	Kjetil Bredesen	FIM Lic. Nr.	10081
Chief Medical Officer:	Geir Jøran Sara		
Press Officer:	Stine Engelstad	_	
- Paddock Official:	Per Espen Kjellmann	_	
- FMN-Delegates according to the Closing date for entrys of FMN D			
The meeting will be organized in cor CMS Regulations, the general rules Supplementary Regulations which h	of the NMF (FMNR), where applicable	
(FMNR).			

7. STARTING NUMBERS:

All riders will receive from the FIM E Motocross Commission a permanent starting number to be used for the entire season. Changing during the season without prior written approval of the FIM E Motocross Commission is not possible.

8. CIRCUIT CONTROL:

Meeting point: at the starting grid. See attached Time Schedule.

9. MEETING WITH THE ORGANIZERS:

Venue: Jury room.

See attached Time Schedule.

10. TECHNICAL CONTROL AND VERFICATIONS:

Venue: The Technical control post. See attached Time Schedule.

11. JURY MEETINGS:

Venue: The Jury room.

See attached Time Schedule.

12. RIDERS BRIEFING:

Meeting point: at the starting grid. See attached Time Schedule.

13. PRACTISE:

See attached Time Schedule

14. QUALIFYING:

See attached Time Schedule

15. FREE START SESSION:

See attached Time Schedule

16. WARM UP:

See attached Time Schedule

17. SIGHTING LAP:

See attached Time Schedule

18. WAITING ZONE:

See attached Time Schedule

19. RACES:

See attached Time Schedule

20. FUEL:

In accordance with FIM specifications.

21. INSURANCE:

By endorsing the application form for entry, the FNM of the rider certifies that the rider is insured in accordance with the FIM E requirements.

The organizer has contracted a third party insurance in accordance with Art. 110.1 of the FIM E Sporting Code. This insurance includes a guarantee of the minimum amount as stipulated by the FIM E Management Council. The Insurance comes in effect 2 days before the first practise and ends 2 days after the meeting.

The organizer disclaims all responsibility for damage to a motorcycle, its accessories and components arising out of an accident, fire or other incident.

22. PROTEST AND APPEALS:

Any person or group of persons (rider, entrant, manufacturer, official, etc.), recognized by the FIM and concerned by a decision taken under the authority of the FIM, may ask for redress for the consequences of that decision.

Protest must be lodged according to the FIM E Disciplinary and Arbitration Code and the Supplementary Regulations and be accompanied by a fee of 130 € or equivalent amount in local currency, returnable if the protest is justified.

In general, protests against eligibility of a rider entered, must be made before the start of the official practice.

Protests against results must be presented to the International Jury within 30 minutes following the publishing of the results.

An appeal can be made to the FIM E Disciplinary Commission against a decision of the International Jury.

Protest entailing a fuel control: See FIM E MX rulebooks.

23. PRIZE-GIVING CEREMONY:

Venue of the prize-giving ceremony:

See attached Timetable.

The first three riders are invited to attend the prize-giving ceremony.

Additional other riders can be invited by the promoter or the organizer. Riders might also be invited for a Press Conference.

If invited, attendance to the prize giving ceremony or press conference is compulsory.

24. INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS:

The interpretation of this regulations rests entirely with the Jury. In case of dispute, regarding the

interpretation or if there is any difference between the two official texts, the English text will prevail.

25. MISCELLANEOUS:

The maximum fee for Transponders rent is 100 €, the fee has to be paid back after return of the Transponder.

The race office is equipped with a high speed internet connection over the whole meeting.

Approved by FMNR:
The Clerk of the Course:

Tydal, 27.03.2016 (Odd Georg Østbyhaug)

Norges Motorsportforbund

Anionsen

Approved by FIM E: Eddie Herd 29/03/2016

Attachments:

Time Schedule

Drawing of the circuit

Map of the region, including the venue of the circuit

TIME SCHEDULE FIM SNOWCROSS WORLD CHAMPIONSHIP & WOMEN'S WORLD CUP IN COMBINATION WITH FIM EUROPE SNOWCROSS CHAMPIONSHIP 2016

ONE DAY BEFORE THE EVENT	Friday 08.04.2016
Technical Verifications:	08:00 - 11:00
Circuit Control:	10.00
Meeting with the Organisers & Race Direction, First Meeting:	11.30
Meeting with the riders:	12.30
Free Practices 1: Women's World Cup (25 minutes / Max 20 riders)	
Group "1":	13:30 - 13:55
Free Practices 1: World Championship (25 minutes / Max 20 riders)	
Group "1":	14:00 - 14:25
Group "2":	14:30 - 14:55
Free Practices 1: European Championship(20 minutes / Max 30 riders)
Pro Stock	15:00 - 15:20
Free Practices 2: Women's World Cup (10 minutes / Max 20 riders)	
Group "1":	15:30 - 15:40
Free Practices2: World Championship (10 minutes / Max 20 riders)	
Group "1":	15:45 - 15:55
Group "2":	16:00 - 16:10
Qualifying Practices 1: European Championship(20 minutes / Max 30 minutes	riders)
Pro Stock	16:15 - 16:45
Race 1: European Championship(15 minutes + 1 lap / Max 20 riders)	
Snowmobiles in the waiting zone:	17.15
Sighting lap:	17.15
Start	17.25
Race Direction, Second Meeting:	18.00

TIME SCHEDULE FIM SNOWCROSS WORLD CHAMPIONSHIP & WOMEN'S WORLD CUP IN COMBINATION WITH FIM EUROPE SNOWCROSS CHAMPIONSHIP 2016

DAY OF THE EVENT	<u>Saturday 09.04.</u>			
Qualifying Practice: Women's World Cup (10 minutes / Max 20 riders)				
Group "1":	09:00 - 09:10			
Qualifying Practice: World Championship (10 minutes / Max 20 riders)				
Group "1":	09:15 - 09:25			
Group "2":	09:30 - 09:40			
Free Practices: European Championship(20 minutes / Max 20 riders)				
Pro Stock	09:45 - 10:05			
Track preparation	10:05 - 11:00			
Semifinal 1 World Championship (10 minutes + 2 laps / Max 20 riders)				
Snowmobiles in the waiting zone:	11.00			
Sighting lap:	11.00			
Start:	11.10			
Semifinal 2 World Championship (10 minutes + 2 laps / Max 20 riders)				
Snowmobiles in the waiting zone:	11.30			
Sighting lap:	11.30			
Start:	11.40			
Track preparation	12:00 - 12:45			
Last Chance Qualifier World Championship (8 minutes + 2 laps / Max 22	riders)			
Snowmobiles in the waiting zone:	12.45			
Sighting lap:	12.45			
Start:	12.55			
Race 2: European Championship(15 minutes + 1 lap / Max 20 riders)				
Snowmobiles in the waiting zone:	13.15			
Sighting lap:	13.15			
Start:	13.25			
Track preparation	13:45 - 14:15			
Final Women's World Cup (10 minutes + 2 laps / Max 20 riders)				
Snowmobiles in the waiting zone:	14.15			
Sighting lap:	14.15			
Start:	14.25			
Final World Championship (15 minutes + 2 laps / Max 20 riders)				
Snowmobiles in the waiting zone:	14.45			
Sighting lap:	14.45			
Start:	14.55			
Prize-Giving Ceremony: Immediately af	ter the Final			
Press Conference: Immediately after Prize-Giv	ring Ceremony			
Race 3: European Championship(15 minutes + 1 lap / Max 20 riders)				
Snowmobiles in the waiting zone:	15.45			
Sighting lap:	15.45			
Start:	15.55			
Prize-Giving Ceremony: Immediately af	ter the Final			
Race Direction, Third Meeting:	16.30			

FIM World Snowcross Championship 2016 Alta - Norway





